Twitch + Juvederm

Narrow 4 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Injector Hit Nerve in Cheekbone W Juvaderm and Eye Twitching?

I had half a syringe of juvaderm injected into both of my cheekbones. The injector hit a nerve on my left side and said that side would be more... READ MORE

Juvederm Ruined my Face, Its Been over a Year and Its Getting Worse, Will It Ever Be Back to the Way It Was?

I had juvederm ultra done on my nasal folds last june a few months later i had slight twiching of lips, then i noticed drooping of upper lip, mouth... READ MORE

Juvederm Caused Twiching, Pulling Spasms on my Face That Wont Go Away, How to I Fix This?

Had it injected a year and a half ago on nasal folds two months later has spasms wear injected can see and feel pulling and later on lips got afected... READ MORE

Can lip injections, Juvederm, cause heavy twitching and muscle spasms in lip?

I got lip injections about 2 months ago, and I have a hard nodule from the filler still on the left of my lip. Right where that spot is, I've been... READ MORE

No matching results